| Model Number |
CNWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that, following the intraocular lens (iol) implant procedure, the patient experienced poor visual quality and image ghosting.The iol was exchanged in a secondary procedure.Clinical reason for explant was dissatisfaction with diffractive iol.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).